# SDR UALA2012100405635

- Difficulty date: October 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,642 hours, 22,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE LOW LEFT SIDE OVERWING BOTTLE OUT OF SERVICE BAND.  REPLACED O2 BOTTLE.
